I am sorry you are going through this and don't understand the quick taper plan by the doctor. It is a shame he left you like this.
Anyway, if you took the last one 8 days ago I am sure it was about 36 hours before the real withdrawal kicked in so it is maybe day 6. that's good because it will last much longer. I cannot pin point an exact time for you, there are too many variables.
Tell us what exactly you are feeling and maybe we can suggest some things to help ease the symptoms.
I am on suboxone at the moment and I was told that the withdrawals wouldn't be that bad. I think that your drugs worker should have came up with a plan that you were happy with. I have arranged it so that I'm on the same dose until I feel that I can do a rapid detox. Are the pains really that bad? Can you tell me how you are feeling? I feel really sorry for you, I can't really think what to suggest other than trying to talk to your drugs worker and perhaps come up with a better plan so that you don't feel in this much pain. x
I did the seven day taper last( and hopefully last) time. I felt bad the first 3 days after I jumped off them, then kinda bad for 2 weeks. I was on low doses of sub from what I hear(8mg, first day, then 4 the second, then 2,2,2,1,1) it took me about 2 weeks to sleep wo any meds. But I did feel a little better each day. You are close to be being there!! Don't give up! It's worth it!!
Coming off suboxone is difficult as it is an opioid (like methadone) which has a longer half-life and causes withdrawals to last longer.
There are some natural remedies that will alleviate some of your pain and discomfort...check out the Thomas Recipe in the health pages (on the right side of the screen) - I have a variation of it in my journal that includes only vitamins, herbs and minerals and some other natural remedies that will help.
This place is great for support, knowledge and encouragement - and also provides you with an outlet for your feelings.
Continue to post, you can get past this and get your life back. Best of luck.
WOW! thanks for all ur support. my doctor has me on super low doses of clonidine (.5mg a day) and clonazepam (.5mg a day) like i said LOW doses. he also gave me a script of something for sleep (can't remember the name) which DID NOT work. last night i took excedrin p.m. and that was much more helpful. i will check out the Thomas Recipe. my worst complaint is feeling sick to my stomach. cant eat and have lost weight. am drinking ensure (suggested by my sister who is a nurse) and eating soup and thats about it. have a headache, feel big time depressed and sad. but mostly the nausea is what is holding me down.
I've been off suboxone for about 3 days. I feel horrible, and with the holidays coming, I'm thinking of going back on it. Then maybe after the first of the year try to taper off. I have a 9 year old son and a wonderful husband. My husband is giving me lots of support, but just doesn't understand how I really feel. I just want my dear son to have a wonderful Christmas without his Mommy feeling so bad.
I just don't know what to do?!?!?